MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE

BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE
Catalog Number 720054-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had his left spectra penile prosthesis cylinder removed due to glans perforation.No further patient complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Evaluation summary:the spectra cylinder was visually inspected and functionally tested.The cylinder performed within specifications.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS, PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7272536
Report Number2183959-2018-00027
Device Sequence Number1177429
Product Code FAE
UDI-Device Identifier00878953005201
UDI-Public00878953005201
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/11/2020
Device Catalogue Number720054-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2018
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR